Vol.11 (1989) — 47 articles found.

Addendum to: Congruence lattices, automorphism groups of finite lattices and planarity

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 261–262
Vol.11 (6) 1989
G. Grätzer / H. Lakser Details
(Received: 1989-09-15 )
(Received: 1989-09-15 )

G. Grätzer / H. Lakser

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Addendum to: Congruence lattices, automorphism groups of finite lattices and planarity

A short note on Fermat’s last theorem

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 259–260
Vol.11 (6) 1989
P. Tzermias Details
(Received: 1989-10-24 )
(Received: 1989-10-24 )

P. Tzermias

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A short note on Fermat's last theorem

A note on Hadamard’s inequalities

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 255–258
Vol.11 (6) 1989
H. Alzer Details
(Received: 1989-10-24 )
(Received: 1989-10-24 )

H. Alzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A note on Hadamard's inequalities

Linear operators in l(B) with a universality property

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 249–254
Vol.11 (6) 1989
M. Edelstein Details
(Received: 1989-09-08 )
(Received: 1989-09-08 )

M. Edelstein

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Embedding, Special maps on metric spaces 54C25, 54E40

PDF(click to download): Linear operators in l∞(B) with a universality property

Index and second quantization

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 243–248
Vol.11 (6) 1989
P.E.T. Jorgensen / G.L. Price Details
(Received: 1989-09-08 )
(Received: 1989-09-08 )

P.E.T. Jorgensen / G.L. Price

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Index and second quantization

Index theory and quantization of boundary value problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 237–242
Vol.11 (6) 1989
P.E.T. Jorgensen / G.L. Price Details
(Received: 1989-09-08 )
(Received: 1989-09-08 )

P.E.T. Jorgensen / G.L. Price

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Automorphisms, Noncommutative dynamical systems, 46L40, 46L55, 47D45

PDF(click to download): Index theory and quantization of boundary value problems

How to make vector bundles algebraic

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 231–236
Vol.11 (6) 1989
W. Kucharz Details
(Received: 1989-08-30 )
(Received: 1989-08-30 )

W. Kucharz

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): How to make vector bundles algebraic

On K2 and Zp-extensions of Q(?pr)

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 225–230
Vol.11 (6) 1989
I. Kersten Details
(Received: 1989-08-22 )
(Received: 1989-08-22 )

I. Kersten

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On K2 and Zp-extensions of Q(?pr)

Characterization of a class of means

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 221–224
Vol.11 (6) 1989
Zs. Páles / P. Volkmann Details
(Received: 1989-07-01 )
(Received: 1989-07-01 )

Zs. Páles / P. Volkmann

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Characterization of a class of means

Stability of homomorphisms and completeness

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 215–220
Vol.11 (6) 1989
G.L. Forti / J. Schwaiger Details
(Received: 1989-06-22 )
(Received: 1989-06-22 )

G.L. Forti / J. Schwaiger

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Stability of homomorphisms and completeness

Prime powers in continued fractions related to the class number one problem for real quadratic fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 209–214
Vol.11 (6) 1989
R.A. Mollin Details
(Received: 1989-05-03 )
(Received: 1989-05-03 )

R.A. Mollin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Prime powers in continued fractions related to the class number one problem for real quadratic fields

A general integral inequality for the derivative of an equimeasurable rearrangement

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 201–206
Vol.11 (5) 1989
D. Mitrinović / J.E. Pečarić Details
(Received: 1989-08-03 )
(Received: 1989-08-03 )

D. Mitrinović / J.E. Pečarić

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A general integral inequality for the derivative of an equimeasurable rearrangement

Navier Stokes derivative estimates in three space dimensions with boundary values and body forces

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 195–200
Vol.11 (5) 1989
G.F.D. Duff Details
(Received: 1989-08-03 )
(Received: 1989-08-03 )

G.F.D. Duff

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Navier Stokes derivative estimates in three space dimensions with
boundary values and body forces

Monstrous E10‘s and a generalization of a theorem of L. Solomon

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 189–194
Vol.11 (5) 1989
A. Pianzola / A. Weiss Details
(Received: 1989-07-31 )
(Received: 1989-07-31 )

A. Pianzola / A. Weiss

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Monstrous E10's and a generalization of a theorem of L. Solomon

Jacobi sums, Fermat motives and the Artin-Tate formula

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 183–188
Vol.11 (5) 1989
N. Suwa / N. Yui Details
(Received: 1989-07-18 )
(Received: 1989-07-18 )

N. Suwa / N. Yui

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Jacobi sums, Fermat motives and the Artin-Tate formula

Remarks on group actions and induction theorems

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 177–182
Vol.11 (5) 1989
V. Snaith Details
(Received: 1989-07-17 )
(Received: 1989-07-17 )

V. Snaith

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Remarks on group actions and induction theorems

Quaternion homographies: application to Ford hyperspheres

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 171–176
Vol.11 (5) 1989
Y. Hellegouarch Details
(Received: 1989-06-15 )
(Received: 1989-06-15 )

Y. Hellegouarch

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Quaternion homographies: application to Ford hyperspheres

Ford hyperspheres: a general approach

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 165–170
Vol.11 (5) 1989
Y. Hellegouarch Details
(Received: 1989-06-15 )
(Received: 1989-06-15 )

Y. Hellegouarch

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Ford hyperspheres: a general approach

Series permutation in infinite-dimensional spaces (main results and open problems)

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (5) 1989, pp. 151–164
Vol.11 (5) 1989
V. Kadets Details
(Received: 1989-06-27 )
(Received: 1989-06-27 )

V. Kadets

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Series permutation in infinite-dimensional spaces (main results and open problems)

A general result on local spannedness

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (4) 1989, pp. 143–148
Vol.11 (4) 1989
H. D’Souza Details
(Received: 1989-06-06 )
(Received: 1989-06-06 )

H. D’Souza

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A general result on local spannedness